# SDR DL73S954682

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324DL
- Make and model: Boeing 737232
- Aircraft serial: 23096
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Ruptured
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

A/C 324 FLT 1500, JUST PRIOR TO TOUCHDOWN MASTER CAUTION LIGHT CAME ON FOR A-SYS HYD LEAK.  WHILE TURNING OFF RUNWAY A-SYS HYD QUANTITY WENT TO ZERO, FLAP LEVER WAS LEFT AT 30 DEGREES TO AGREE WITH FLAPS.  FOUND HYD PRESSURE LINE LEAKING ON LEFT LANDING GEAR ACTUATOR.  REPLACED LINE.
